# SDR YENA2024070100927

- Difficulty date: June 29, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N947JB
- Make and model: Airbus A321-231
- Aircraft serial: 06448
- Aircraft time: 39,349 hours, 7,675 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: Fluctuates
- Location: Brake Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#757, JFK-AUA. (AIRCRAFT PERFORMED AN AIR TURN BACK TO JFK). 'BRAKES HOT INDICATION IMMEDIATELY AFTER T/O. FLUXUATED GREATLY BUT TOOK SEVERAL MINUTES TO GO AWAY. COMPLETELY WENT AWAY WITH GEAR DOWN (#4 BRAKE)  ( ECAM WHEEL PAGE IND - BRAKE TEMPS ). (SUPPLEMENTAL INFORMATION TO FOLLOW)
